Jurij Volčič

Contact

[PHOTO]

Current position (Aug 2018 - ): Visiting Assistant Professor, Department of Mathematics, Texas A&M University

Past position (Nov 2017 - Aug 2018): Postdoctoral Fellow, Department of Mathematics, Ben-Gurion University of the Negev

Research interests

Free analysis, free real algebraic geometry, invariant theory, noncommutative rational functions, representation theory, skew fields.

Teaching

Published papers

  1. J. Volčič: Stable noncommutative polynomials and their determinantal representations, SIAM J. Appl. Algebra Geometry 3 (2019) 152–171 (pdf)
  2. J. W. Helton, I. Klep, J. Volčič: Geometry of free loci and factorization of noncommutative polynomials, Adv. Math. 331 (2018) 589-626 (pdf)
  3. I. Klep, Š. Špenko, J. Volčič: Positive trace polynomials and the universal Procesi-Schacher conjecture, Proc. London Math. Soc. 117 (2018) 1101-1134 (pdf)
  4. J. Volčič: Matrix coefficient realization theory of noncommutative rational functions, J. Algebra 499 (2018) 397-437 (pdf)
  5. M. Brešar, C. Hanselka, I. Klep, J. Volčič: Skolem-Noether algebras, J. Algebra 498 (2018) 294-314 (pdf)
  6. I. Klep, J. Povh, J. Volčič: Minimizer extraction in polynomial optimization is robust, SIAM J. Optim. 28 (2018) 3177–3207 (pdf)
  7. I. Klep, J. Volčič: Free loci of matrix pencils and domains of noncommutative rational functions, Comment. Math. Helv. 92 (2017) 105-130 (pdf)
  8. J. Volčič: Real free loci of linear matrix pencils, in Real Algebraic Geometry With a View Toward Moment Problems and Optimization, Oberwolfach Rep. 14 (2017) 771-862 (pdf)
  9. I. Klep, J. E. Pascoe, J. Volčič: Regular and positive noncommutative rational functions, J. London Math. Soc. 95 (2017) 613-632 (pdf)
  10. J. Volčič: On domains of noncommutative rational functions, Linear Algebra Appl. 516 (2017) 69–81 (pdf)
  11. I. Klep, V. Vinnikov, J. Volčič: Null- and Positivstellensätze for rationally resolvable ideals, Linear Algebra Appl. 527 (2017) 260–293 (pdf)
  12. J. Volčič: Cyclic homology of truncated quiver algebras, J. Pure Appl. Algebra 219 (2015) 33–46.

Preprints

  1. J. Volčič: Free Bertini's theorem and applications (pdf)
  2. I. Klep, J. E. Pascoe, G. Podlogar, J. Volčič: Noncommutative rational functions invariant under the action of a finite solvable group (pdf)
  3. H. Dym, J. W. Helton, I. Klep, S. McCullough, J. Volčič: Plurisubharmonic noncommutative rational functions (pdf)
  4. J. W. Helton, I. Klep, J. Volčič: Factorization of noncommutative polynomials and Nullstellensätze for the free algebra (pdf)
  5. I. Klep, V. Vinnikov, J. Volčič: Local theory of free noncommutative functions: germs, meromorphic functions and Hermite interpolation (pdf)
  6. J. W. Helton, I. Klep, S. McCullough, J. Volčič: Noncommutative polynomials describing convex sets (pdf)
  7. J. W. Helton, I. Klep, S. McCullough, J. Volčič: Bianalytic free maps between spectrahedra and spectraballs (pdf)
  8. I. Klep, V. Vinnikov, J. Volčič: Multipartite rational functions (pdf)

Conference talks

Academic education